# SDR NACA2022061000001

- Difficulty date: June 10, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,022 hours, 19,097 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME CORRODED. STA 1270 S-32R SECTION 46. PERFORMED MAJOR REPAIR CATEGORY B IN LH FUSELAGE SECTION 46 BULK CARGO DOOR SURROUND STRUCTURE WEB STA 1461.00 S-32L IAW B767 SRM 51-70-13. TYPICAL WEB REPAIR DETAIL 3, FULL DEPTH REPAIR REV 119 AND SEMAN IPI #20220249. VERIFIED SATISFACTORILY ENTERED ON FAA FORM 337, DTE REQUIRED WITHIN 24 MONTHS
